# SDR SWAA2013082619495

- Difficulty date: August 23, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 22,113 hours, 13,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY EXIT CEILING LIGHT DAMAGED.  R&R LIGHT ASSEMBLY IAW MM.
